Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diabetic. Getting frequent bowel movements and feeling tired. Any cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
my husband is a diabetic and i noticed at night he goes to the toilet a lot and his always tired
i and very worried he takes tablets and he hasnt put on any weight since he has been on hes tablets that is when i noticed something wrong about a year ago . was the weight loss but he still looks very slim thanks.he been getting up 2 to three times in the night to go to toilet ask him if he dont feel right and he said he is ok. please dont put my message on the net for people to read thanks
Posted Wed, 25 Jul 2012 in Diabetes
Answered by Dr. Pavan Kumar Gupta 26 minutes later
Hello and thanks for the query.
Uncontrolled diabetes leads to frequent urination and constant feeling of tiredness.
Although there can be other reasons for his tiredness also.
Prostate enlargement or doctor and get your husband thoroughly investigated to find out the cause.
Uncontrolled diabetes also leads to weight loss.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor